# SDR IPXA0161381

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Engine: Pwa PW4158
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: P376A000207
- Part serial: DAW280201
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ENROUTE AT FL320, BLUE SYS PRESSURE AND QTY WENT TO ZERO.  RAN ECAM AND LANDED. ON FINAL, NEEDED CONSIDERABLE LT/AILERON TO MAINTAIN WINGS LEVEL.  NR7 SPOILER APPEARED TO BE STUCK UP.  FOUND NBR7 SPOILER ACTUATOR LEAKING EXTERNALLY.  R & R ACTUATOR AND BLUE SYS HYD PUMP AND FILTERS.
